RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 6, Pages 525–538 (Mi izv3484)  

This article is cited in 2 scientific papers (total in 2 papers)

Spatial analogue of an integral of Cauchy type and some of its applications

A. V. Bitsadze


Full text: PDF file (1099 kB)

Bibliographic databases:
Received: 30.04.1953

Citation: A. V. Bitsadze, “Spatial analogue of an integral of Cauchy type and some of its applications”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953), 525–538

Citation in format AMSBIB
\Bibitem{Bit53}
\by A.~V.~Bitsadze
\paper Spatial analogue of an integral of Cauchy type and some of its applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 6
\pages 525--538
\mathnet{http://mi.mathnet.ru/izv3484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=59462}
\zmath{https://zbmath.org/?q=an:0053.39203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3484
  • http://mi.mathnet.ru/eng/izv/v17/i6/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. N. Sattorov, “On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space”, Math. Notes, 85:5 (2009), 733–745  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. N. Sattorov, “The Cauchy problem for a generalized spatial Cauchy–Riemann system”, Russian Math. (Iz. VUZ), 54:5 (2010), 27–34  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:441
    Full text:144
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019